RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 1997, том 2, выпуск 3-4, страницы 126–138 (Mi rcd1015)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

On the 60th birthday of V.I.Arnold

Super-homoclinic orbits and multi-pulse homoclinic loops in Hamiltonian systems with discrete symmetries

L. P. Shilnikov, D. V. Turaev

Department of Differential Equations, Institute for Applied Mathematics & Cybernetics, 10, Ulyanov Str., Nizhny Novgorod, 603005, Russia

Аннотация: 4D-Hamiltonian systems with discrete symmetries are studied. The symmetries under consideration are such that a system possesses two invariant sub-planes which intersect each other transversally at an equilibrium state. The equilibrium state is supposed to to be of saddle type; moreover, in each invariant sub-plane there are two homoclinic loops to the saddle. We establish the existence of stable and unstable invariant manifolds for the bouquet comprised by the four homoclinic trajectories at the Hamiltonian level corresponding to the saddle. These manifolds may intersect transversely along some orbit. We call such a trajectory a super-homoclinic one. We prove that the existence of a super-homoclinic orbit implies the existence of a countable set of multi-pulse homoclinic trajectories to the saddle.

DOI: https://doi.org/10.1070/RD1997v002n04ABEH000053


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 24.11.1997
Язык публикации: английский

Образец цитирования: L. P. Shilnikov, D. V. Turaev, “Super-homoclinic orbits and multi-pulse homoclinic loops in Hamiltonian systems with discrete symmetries”, Regul. Chaotic Dyn., 2:3-4 (1997), 126–138

Цитирование в формате AMSBIB
\RBibitem{ShiTur97}
\by L. P. Shilnikov, D. V. Turaev
\paper Super-homoclinic orbits and multi-pulse homoclinic loops in Hamiltonian systems with discrete symmetries
\jour Regul. Chaotic Dyn.
\yr 1997
\vol 2
\issue 3-4
\pages 126--138
\mathnet{http://mi.mathnet.ru/rcd1015}
\crossref{https://doi.org/10.1070/RD1997v002n04ABEH000053}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702344}
\zmath{https://zbmath.org/?q=an:1083.37525}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd1015
  • http://mi.mathnet.ru/rus/rcd/v2/i3/p126

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Sergey Bolotin, Piero Negrini, “Shilnikov Lemma for a Nondegenerate Critical Manifold of a Hamiltonian System”, Regul. Chaotic Dyn., 18:6 (2013), 774–800  mathnet  crossref  mathscinet  zmath
    2. Sergey V. Bolotin, “Jumps of Energy Near a Homoclinic Set of a Slowly Time Dependent Hamiltonian System”, Regul. Chaotic Dyn., 24:6 (2019), 682–703  mathnet  crossref  mathscinet
    3. Barrientos P.G. Raibekas A. Rodrigues A.A.P., “Chaos Near a Reversible Homoclinic Bifocus”, Dynam. Syst., 34:3 (2019), 504–516  crossref  mathscinet  zmath  isi  scopus
    4. Gonchenko V S. Gonchenko A.S. Kazakov A.O. Kozlov A.D. Bakhanova V Yu., “Mathematical Theory of Dynamical Chaos and Its Applications: Review Part 2. Spiral Chaos of Three-Dimensional Flows”, Izv. Vyss. Uchebn. Zaved.-Prikl. Nelineynaya Din., 27:5 (2019), 7–52  crossref  isi  scopus
  • Просмотров:
    Эта страница:6
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020